# SDR QXEA0101716

- Difficulty date: October 20, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STABILIZER LEADING EDGE, RT ELEVATOR WEIGHTS HAVE MINOR SCRATCHES/GOUGES ON TOP SURFACE.  REPAIRED IAW DHC-8 SRM 51-20-11.
